# SDR SIMA20141005004

- Difficulty date: October 5, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 28,502 hours, 25,808 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Charger
- Part number: P2070009520
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FLASHLIGHT CHARGER INOPERATIVE.  R & R FLASHLIGHT ASSEMBLY IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD NO FURTHER DEFECTS NOTED MEL RESTORED.
